MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW LAPCLINCH GRASPER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL INC. RENEW LAPCLINCH GRASPER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 3252
Medical Device Problem Codes Insufficient Device Problem Information (3190); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned to microline surgical, inc.Once the device is returned, an investigation will be performed.
 
Event or Problem Description
A piece of the tip broke during a procedure.There was no harm to the patient.
 
Additional Manufacturer Narrative
The device was returned, decontaminated, and visually investigated.Upon visual investigation, this complaint is confirmed.The device was returned with and extremely torn and damaged heat shrink.
 
Event or Problem Description
A piece of the tip broke during a procedure.There was no harm to the patient.

Brand Name
RENEW LAPCLINCH GRASPER TIP, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key8363441
Report Number1223422-2019-00004
Device Sequence Number2035597
Product Code GEI
UDI-Device Identifier00811099010074
UDI-Public00811099010074
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K981389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3252
Device Catalogue Number3252
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2019
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1